Skip Navigation Links
Journal of Applied Nonlinear Dynamics
Miguel A. F. Sanjuan (editor), Albert C.J. Luo (editor)
Miguel A. F. Sanjuan (editor)

Department of Physics, Universidad Rey Juan Carlos, 28933 Mostoles, Madrid, Spain


Albert C.J. Luo (editor)

Department of Mechanical and Industrial Engineering, Southern Illinois University Ed-wardsville, IL 62026-1805, USA

Fax: +1 618 650 2555 Email:

Well-Posedness and General Decay for Nonlinear Damped Porous Thermoelastic System with Second Sound and Distributed Delay Terms

Journal of Applied Nonlinear Dynamics 11(1) (2022) 153--170 | DOI:10.5890/JAND.2022.03.009

Djamel Ouchenane$^1$ , Khaled Zennir$^{2, 3}$, Derradji Guidad$^4$

$^1$ Laboratory of pure and applied Mathematics , Amar Teledji Laghouat University, Algeria

$^2$ Department of Mathematics, College of Sciences and Arts, Al-Rass, Qassim University, Kingdom of Saudi Arabia

$^3$ Laboratoire de Mathematiques Appliquees et de Modelisation, Universite 8 Mai 1945 Guelma. B.P. 401 Guelma 24000 Algerie

$^4$ Department of Mathematics, College of Sciences, Mohamed Khider Biskra University, Algeria

Download Full Text PDF



As a continuity to the study by M. M. Al-Gharabli et al. in [1], we consider a one-dimensional porous thermoelastic system with second sound, distributed delay term and nonlinear feedback. We show the well-posedness, using the semigroup theory, and establish an explicit and general decay rate result, using some properties of convex functions and the multiplier method. Our result is obtained under suitable assumption on delay without imposing any restrictive growth assumption on the damping term.


The authors are highly grateful to the anonymous referee for his/her valuable comments and suggestions for the improvement of the paper. This research work is supported by the General Direction of Scientific Research and Technological Development (DGRSDT), Algeria.


  1. [1]  Al-Gharabli, M.M., Messaoudi, A.S. (2019), Well-posedness and a general decay for a nonlinear damped porous thermoelastic system with second sound, Georgian Math. J., 26(1), 1-11.
  2. [2]  Goodman, M.A. and Cowin, S.C. (1972), A continuum theory for granular materials, Arch. Ration. Mech. Anal., 44(4), 249-266.
  3. [3]  Nunziato, J.W. and Cowin, S.C. (1979/80), A nonlinear theory of elastic materials with voids, Arch. Ration. Mech. Anal., 72(2), 175-201.
  4. [4]  Magana, A. and Quintanilla, R. (2006), On the time decay of solutions in one-dimensional theories of porous materials, Internat. J. Solids Structures, 43(11-1), 3414-3427.
  5. [5]  Casas, P.S. and Quintanilla, R. (2005), Exponential decay in one-dimensional porous-thermo-elasticity, Mech. Res. Comm., 32(6), 652-658.
  6. [6]  Quintanilla, R. (2003), Slow decay for one-dimensional porous dissipation elasticity, Appl. Math. Lett., 16(4), 487-491.
  7. [7]  Pamplona, P.X., Munoz Rivera, J.E., and Quintanilla, R. (2009), Stabilization in elastic solids with voids, J. Math. Anal. Appl., 350(1), 37-49.
  8. [8]  Cowin, S.C. (1985), The viscoelastic behavior of linear elastic materials with voids, J. Elasticity, 15(2), 185-191.
  9. [9]  Cowin, S.C. and Nunziato, J.W. (1983), Linear elastic materials with voids, J. Elasticity, 13(2), 125-147.
  10. [10]  Munoz Rivera, J.E. and Quintanilla, R. (2008), On the time polynomial decay in elastic solids with voids, J. Math. Anal. Appl., 338(2), 1296-1309.
  11. [11]  Messaoudi, S.A. and Fareh, A. (2015), Exponential decay for linear damped porous thermoelastic systems with second sound, Discrete Contin. Dyn. Syst. Ser. B, 20(2), 599-612.
  12. [12]  Casas, P.S. and Quintanilla, R. (2005), Exponential stability in thermoelasticity with microtemperatures, Internat. J. Engrg. Sci., 43(1-2), 33-47.
  13. [13]  Choucha, A., Ouchenane, D., and Zennir, Kh. (2021), General decay of solutions in one-dimensional porous-elastic with memory and distributed delay term, Tamkang J. Math., 52,
  14. [14]  Choucha, A., Ouchenane, D., Zennir, Kh., and Feng, B. (2020), Global well-posedness and exponential stability results of a class of Bresse-Timoshenko-type systems with distributed delay term, Math. Meth. Appl. Sci., 1-26. DOI: 10.1002/mma.6437.
  15. [15]  Choucha, A., Ouchenane, D., and Boulaars, S. (2020), Well Posedness and Stability result for a Thermoelastic Laminated Timoshenko Beam with distributed delay term, Math Meth Appl Sci., 43(17), 9983-10004.
  16. [16]  Feng, B. (2020), On a Thermoelastic Laminated Timoshenko Beam: Well Posedness and Stability, Hindawi, Complexity, Volume (2020), Article ID 5139419, 13 pages.
  17. [17]  Nicaise, A.S. and Pignotti, C. (2008), Stabilization of the wave equation with boundary or internal distributed delay, Diff. Int. Equs., 21(9-10), 935-958.
  18. [18]  Lasiecka, I. and Tataru, D. (1993), Uniform boundary stabilization of semilinear wave equations with nonlinear boundary damping, Diff. Integ. Equ., 6(3), 507-533.
  19. [19]  Pazy, A. (1983), Semigroups of linear operateus and applications to partial differential equations, Vol 44 of applied Math. Sciences, Springer-Verlag, New York.
  20. [20]  Komornik, V. (1994), Exact Controllability and Stabilization. The Multiplier Method, Res. Appl. Math., 36, John Wiley and Sons, Chichester.
  21. [21]  Arnold, L.V.I. (1989), Mathematical Methods of Classical Mechanics, 2nd ed., Grad. Texts in Math. 60, Springer, New York.